# SDR WX0A2016040573129

- Difficulty date: March 31, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- Aircraft time: 58,714 hours, 50,518 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5919153503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD SPAR, LOWER CAP UPPER SURFACE, FWD FLANGE CORRODED AT STATION XFS 570.  DURING REPAIR, A .200"" CRACK WAS NOTED, BETWEEN TWO FASTENER HOLES.  DAMAGE WAS REPAIRED IAW EA 30-2016-093 DATED 03 26 16.
